MathSciNet Relay Station
MathSciNet bibliographic data
MR764917 (85k:35043) 35F20
Bardi, M.; Evans, L. C. On Hopf's formulas for solutions of Hamilton-Jacobi equations. Nonlinear Anal. 8 (1984), no. 11, 1373–1381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement